Alert archive / Virginia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 151, NWS Wakefield, VA

July 14, 2017Caroline County, Essex County, Westmoreland County, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Jul 14, 2017, 6:13 PM EDT for Caroline County, Essex County, Westmoreland County, Virginia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2017, 6:13 PM EDT (22:13 UTC)
Expired
Jul 14, 2017, 6:49 PM EDT
In force
36 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caroline County, VA, Essex County, VA, Westmoreland County, VA

The radar

The Sterling radar (KLWX), 91 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 6:20 PM EDTTSTM WND DMGOak Grove, VASEVERAL TREES AND POWER LINES DOWNED ALONG ROUTE 3 SOUTH OF OAK GROVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 403 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
403 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

833 
WUUS51 KAKQ 142213
SVRAKQ
VAC033-057-193-142300-
/O.NEW.KAKQ.SV.W.0151.170714T2213Z-170714T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
613 PM EDT FRI JUL 14 2017

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Northeastern Caroline County in north central Virginia...
  Northwestern Westmoreland County in east central Virginia...
  Northwestern Essex County in east central Virginia...

* Until 700 PM EDT

* At 612 PM EDT, a severe thunderstorm was located over Port Royal,
  or 8 miles south of King George, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees and powerlines. 

* This severe thunderstorm will be near,
  Colonial Beach around 655 PM EDT. 

Other locations impacted by this severe thunderstorm include
Rappahannock Academy, Oak Grove, Potomac Beach and Potomac Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and or wind damage...including
trees or large limbs downed...by calling NOAA'S National Weather
Service in Wakefield at
...7 5 7...8 9 9...2 4 1 5.
&&

LAT...LON 3821 7695 3817 7687 3807 7725 3823 7736
      3824 7729 3823 7729 3822 7728 3825 7727
      3825 7724 3819 7725 3819 7723 3820 7722
      3817 7717 3817 7715 3815 7712 3816 7709
      3814 7707 3818 7705 3826 7705 3828 7698
TIME...MOT...LOC 2212Z 248DEG 16KT 3816 7716 

HAIL...1.00IN
WIND...60MPH
 
$$

MINNICK
2 follow-up statements
911 
WWUS51 KAKQ 142239
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
639 PM EDT FRI JUL 14 2017

VAC033-057-142248-
/O.CAN.KAKQ.SV.W.0151.000000T0000Z-170714T2300Z/
Caroline VA-Essex VA-
639 PM EDT FRI JUL 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CAROLINE AND
NORTHWESTERN ESSEX COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

LAT...LON 3827 7698 3821 7695 3817 7687 3812 7705
      3815 7705 3816 7706 3818 7705 3826 7705
      3826 7703 3827 7700
TIME...MOT...LOC 2238Z 248DEG 16KT 3820 7702 

$$

VAC193-142300-
/O.CON.KAKQ.SV.W.0151.000000T0000Z-170714T2300Z/
Westmoreland VA-
639 PM EDT FRI JUL 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHWESTERN WESTMORELAND COUNTY...

At 638 PM EDT, a severe thunderstorm was located near Colonial Beach,
moving east at 20 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and powerlines. 

Locations impacted include...
Oak Grove and Potomac Mills. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 7698 3821 7695 3817 7687 3812 7705
      3815 7705 3816 7706 3818 7705 3826 7705
      3826 7703 3827 7700
TIME...MOT...LOC 2238Z 248DEG 16KT 3820 7702 

HAIL...0.75IN
WIND...60MPH
 
$$

MINNICK
582 
WWUS51 KAKQ 142249
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
649 PM EDT FRI JUL 14 2017

VAC193-142259-
/O.CAN.KAKQ.SV.W.0151.000000T0000Z-170714T2300Z/
Westmoreland VA-
649 PM EDT FRI JUL 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WESTMORELAND
COUNTY IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds and heavy rain are still
possible with this thunderstorm.

LAT...LON 3827 7698 3821 7695 3817 7687 3812 7705
      3815 7705 3816 7706 3818 7705 3826 7705
      3826 7703 3827 7700
TIME...MOT...LOC 2248Z 248DEG 16KT 3822 7696 

$$

MINNICK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:13 PM EDT, 3 hours earlier.

Area forecast discussion, Jul 14, 3:13 PM EDT, 3 hours before
Area Forecast Discussion
National Weather Service Wakefield VA
313 PM EDT Fri Jul 14 2017

.SYNOPSIS...
A frontal boundary approaches from the northwest late this
evening and then drops into the area tonight. This boundary
stalls near the Virginia North Carolina border Saturday and
Sunday.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Will maintain current heat advisory as locations within the
advisory are meeting criteria. Relief from the heat may come in
the form of scattered showers/tstms late this aftn into the
evening as a frontal boundary slowly approaches from the NW. As
of 3 pm, convection was still north/west of the local area but
do expect increasing PoPs thru the evening, especially N/W. Will
show increasing PoPs into the evening from W to E (40-60%).

The SPC day 1 severe slight risk area covers all but the far SW
Piedmont counties and NE NC. The main concern would be for
large hail and damaging wind gusts in organizing tstms ahead of
the front, given ML Capes values of 1500-2500 j/kg and also
strengthening speed shear and steepening low to mid level lapse
rates.

The frontal boundary drops into the area late tonight. A 20-40%
PoP for showers/tstms will linger overnight, mainly along/east
of I-95, but the intensity of tstms will subside. Remaining
warm and humid with lows in the mid/upper 70s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
The aforementioned front stalls and gradually dissipates in
vicinity of the VA/NC border Saturday and Sunday. Conditions dry
out across the N Saturday, with PoPs of 25-50% continuing for
SE VA/NE NC in vicinity of the decaying front. Conditions across
srn VA/NE NC will not be able to completely dry out Sunday with
the boundary lingering to our S. Forecast PoPs Sunday are
30-50% for SE VA/NE NC bordered by 20-40% PoPs S of Richmond.
High temperatures range from the upper 80s to around 90 Saturday
and Sunday. Morning lows will be in the upper 60s to mid 70s.

By Monday, low pressure deepens over the eastern Great Lakes and
further sharpens an upper trough over the local area. This
should result in at least diurnal convection, so will carry chc
PoPs for the local area (25-40%). Highs in the upper 80s to
around 90.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Trough aloft will be slow to move across the region (at least
through Wed)...resulting in continued typical summertime wx w/
generally diurnally driven PoPs (SHRAs/tstms) (Tue-Wed). By
mid/late next week...ridge aloft begins to expand back into the
region from the W and S...potentially leading to "drying" and
hotter conditions (though enough of a NW flow may be problematic
for possible convective complexes). Temperatures will average
closer to normal through Wed...then back above normal mid next
week. Highs Mon-Wed in the u80s- l90s. Highs Thu-Fri in the
l-m90s. Most nighttime lows in the 70s.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
A leeside trough will reside over the area today as a cold front
approaches from the NW. Scattered aftn cumulus are developing
early this aftn with a more consolidated mass of clouds between
FVX-RIC. Winds generally SW 10kt or less...a few knots higher at
the SE VA/NE NC coasts. Isolated to scattered thunderstorms are
anticipated to develop invof the lee trough axis (or west of a
SBY-RIC-AVC line) late this aftn/early evening and primarily
after 14/2000-2100Z. Thunderstorm chances increase from west to
east during the rest of the evening (40-60%) as weak low
pressure pushes through the area ahead of the cold front. Any
thunderstorm that develops will be capable of producing locally
strong wind gusts and IFR VIS/MVFR CIGS due to brief heavy
rainfall.

The front drops into the area late tonight and stalls near the
VA/NC border Saturday and Sunday...maintaining a chance of
showers/storms for SE VA/NE NC. The initial front dissipates by
Monday as another cold front approaches from the NW and drops
into the area Tuesday.

&&

.MARINE...
The Bermuda High pressure system that has been in place for
much of the week will continue to weaken/shift E through
tonight w/ a cold front approaching the local area from the NW.
SW flow ahead of that front continues through most of tonight.
With the push behind the front being relatively weak...the
movement of the front will remain slow through Sat w/ taking
time to switch to the NW. So expect SW winds to again
accelerate this evening-tonight to the 10 to 20 kt range. Seas
remained below 5 ft Thu night over the ocean waters...will keep
seas below SCA tonight.

By Sat afternoon...the front will be reaching near the VA/NC
boarder where it is expected to stall out and then gradually
dissipate by Sun afternoon and evening. Behind the front...the
winds will be light and mainly from the N Sat night...but as the
front dissolves...the winds will turn back around to the S
Sun/Sun night (while average aob 10 kt). SSW flow will continue
into early next week as the Bermuda reestablishes its control.

&&

.CLIMATE...
Norfolk has reached 99 degrees as of 3 pm.

Record highs for today are listed below.

             FRI (7/14)
Richmond    103 in 1954
Norfolk     101 in 1993
Salisbury    98 in 1966
Eliz. City   98 in 1986

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Heat Advisory until 8 PM EDT this evening for NCZ012>017-
     030>032.
VA...Heat Advisory until 8 PM EDT this evening for VAZ081>090-092-
     093-095>100-512-514>516-518-520-523>525.
MARINE...None.

&&

SYNOPSIS...JDM
NEAR TERM...JDM
SHORT TERM...AJZ/JDM
LONG TERM...ALB
AVIATION...AJZ/BMD
MARINE...ALB
CLIMATE...AKQ
Hazardous weather outlook, Jul 14, 3:22 PM EDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
322 PM EDT Fri Jul 14 2017

MDZ021>025-VAZ048-061-062-064-068-069-075>078-080-509>511-513-517-
519-521-522-151930-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Cumberland-Goochland-Caroline-Amelia-Powhatan-Westmoreland-
Richmond-Northumberland-Lancaster-Dinwiddie-Western Louisa-
Eastern Louisa-Western Hanover-Western Chesterfield-
Western King William-Western King and Queen-Western Essex-
Eastern Essex-
322 PM EDT Fri Jul 14 2017

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia and south central Virginia.

.DAY ONE...Through Tonight.

There is a slight risk for severe thunderstorms late this afternoon
and evening. Damaging wind gusts and locally heavy rainfall are the
main threats. Continued hot and humid thru this evening with heat
index values between 100 and 104 degrees.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ081>086-088>090-092-093-095>100-512-514>516-518-520-523>525-
151930-
Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Virginia Beach-Accomack-Northampton-
Eastern Hanover-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Eastern King William-Eastern King and Queen-York-Newport News-
Hampton/Poquoson-
322 PM EDT Fri Jul 14 2017

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, eastern Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Through Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a slight risk for severe thunderstorms late this afternoon
and evening. Damaging wind gusts and locally heavy rainfall are the
main threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>017-030>032-VAZ087-151930-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Greensville-
322 PM EDT Fri Jul 14 2017

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...Through Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Scattered thunderstorms are expected this evening. Some of the
storms may produce strong wind gusts and locally heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ102-VAZ060-065>067-079-151930-
Eastern Currituck-Prince Edward-Mecklenburg-Lunenburg-Nottoway-
Brunswick-
322 PM EDT Fri Jul 14 2017

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia and south central Virginia.

.DAY ONE...Through Tonight.

There is a slight risk for severe thunderstorms late this afternoon
and evening. Damaging wind gusts and locally heavy rainfall are the
main threats. Continued hot and humid thru this evening with heat
index values between 100 and 104 degrees.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 14, 5:04 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wakefield VA
504 PM EDT FRI JUL 14 2017

VAZ509-510-142200-
Western Louisa-Eastern Louisa-
504 PM EDT FRI JUL 14 2017

...A STRONG THUNDERSTORM WILL AFFECT LOUISA COUNTY...

At 504 PM EDT, a strong thunderstorm was located 7 miles northwest of
Boswells Tavern, or 11 miles southwest of Orange, moving east at 35
mph.

Wind gusts in excess of 40 mph and pea size hail are possible with
this storm.

Locations impacted include...
Louisa, Mineral, Boswells Tavern, Bumpass, Gordonsville, Pendleton,
Louisa Airport, Green Springs, Cuckoo, Fredericks Hall, Waldrop, Byrd
Mill, Trevilians, Wares Crossroads, Locust Creek and Vawter Corner.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3813 7821 3813 7818 3815 7809 3813 7805
      3814 7801 3812 7798 3812 7792 3810 7786
      3810 7784 3808 7781 3807 7778 3806 7778
      3805 7775 3802 7775 3803 7773 3801 7772
      3801 7769 3784 7775 3804 7828
TIME...MOT...LOC 2104Z 290DEG 30KT 3815 7828

BUTNER
Special weather statement, Jul 14, 5:48 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wakefield VA
548 PM EDT FRI JUL 14 2017

VAZ064-075-509>511-142230-
Western Hanover-Westmoreland-Western Louisa-Caroline-Eastern Louisa-
548 PM EDT FRI JUL 14 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LOUISA...
NORTHERN CAROLINE...NORTHWESTERN WESTMORELAND AND NORTHWESTERN
HANOVER COUNTIES...

At 547 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Mineral to near Fredericksburg to
near La Plata. Movement was east at 15 mph.

Wind gusts in excess of 40 mph and pea size hail are possible with
these storms.

Locations impacted include...
Colonial Beach, Bowling Green, Mineral, Milford, Port Royal,
Ladysmith, Fort A.p. Hill, Bumpass, Rappahannock Academy, Chilesburg,
Golansville, Villboro, Potomac Beach, Rollins Fork, Guinea, Corbin,
Beaverdam, Fredericks Hall, Nancy Wrights Corner and Cedar Fork.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs...small or weakened trees...
and blowing around trash cans...potted plants...lawn furniture and
other light outdoor objects.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.

LAT...LON 3826 7696 3825 7696 3820 7699 3802 7732
      3790 7771 3807 7803 3812 7792 3810 7784
      3805 7775 3802 7775 3799 7764 3825 7737
      3822 7728 3825 7727 3825 7723 3819 7725
      3817 7714 3819 7705 3826 7704 3828 7698
TIME...MOT...LOC 2147Z 291DEG 11KT 3807 7793 3825 7744 3850 7701

BUTNER
Special weather statement, Jul 14, 5:55 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Wakefield VA
555 PM EDT FRI JUL 14 2017

MDZ021-142315-
Dorchester-
555 PM EDT FRI JUL 14 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DORCHESTER COUNTY...

At 554 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Carville to near Breezy Point to near
Nanjemoy Creek. Movement was east at 35 mph.

Wind gusts in excess of 40 mph and rainfall amounts of up to 1 inch
are possible with these storms.

These storms will be near...
  University Of Maryland Center For Environmental Studies around 625
  PM EDT.
  Cambridge around 630 PM EDT.
  Secretary around 640 PM EDT.
  Hurlock around 650 PM EDT.
  Taylors Island around 705 PM EDT.

Other locations impacted by these storms include Galestown, Madison,
Brookview, Eldorado, Andrews, Hudson, Church Creek, Lloyds, Taylors
Island and Woolford.

If you see lightning or hear thunder...you are at risk. Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs...small or weakened trees...
and blowing around trash cans...potted plants...lawn furniture and
other light outdoor objects.

LAT...LON 3870 7580 3864 7571 3856 7570 3847 7582
      3828 7615 3839 7623 3831 7624 3833 7624
      3832 7625 3831 7625 3849 7634 3854 7620
      3854 7628 3863 7629 3857 7603 3870 7590
TIME...MOT...LOC 2154Z 267DEG 31KT 3907 7600 3863 7646 3838 7706

ALB

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:00 PM EDTHeat AdvisoryAKQAccomack, Charles City, Gloucester, Greensville, Hanover, Henrico and 24 more23 hr
Jul 14, 5:04 PM EDTSpecial Weather StatementAKQLouisa56 min
Jul 14, 5:48 PM EDTSpecial Weather StatementAKQCaroline42 min
Jul 14, 6:28 PM EDTSpecial Weather StatementAKQCaroline47 min
Jul 14, 6:50 PM EDTSpecial Weather StatementAKQWestmoreland40 min
Jul 14, 6:54 PM EDTSpecial Weather StatementAKQGreensville, Southampton, City of Emporia51 min
Jul 14, 7:04 PM EDTSpecial Weather StatementAKQLancaster, Northumberland, Richmond41 min
Jul 14, 7:19 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, Southampton, City of Franklin, City of Suffolk41 min
Jul 14, 7:23 PM EDTSpecial Marine WarningAKQ82 min
Jul 14, 7:27 PM EDTSpecial Marine WarningAKQ93 min
Jul 14, 7:29 PM EDTSpecial Weather StatementAKQIsle of Wight, City of Hampton, City of Newport News, City of Poquoson46 min
Jul 14, 7:33 PM EDTSpecial Marine WarningAKQ57 min
Jul 14, 7:45 PM EDTSpecial Weather StatementAKQLancaster, Middlesex, Northumberland30 min
Jul 14, 7:53 PM EDTSpecial Marine WarningAKQ67 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.